Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Post surgical complication, MRI report - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: X-ray, Lab tests and Scans
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3345 Questions
Doctor :   Hi
User :   hello
Doctor :   How can help you?
User :   I have some MRI results and the languge the use is medical jargomn
User :   they
Doctor :   ok
Doctor :   whats your age and gendr?
User :   1. Postsurgical findings status post carpal tunnel release
Doctor :   ok
User :   52 yrs old Female
Doctor :   ok
User :   2. Diffuse mild edema throughout thenar musculature as above raising questions of recurrent median nerve injury
Doctor :   that indicates there is some inflamtion in the hand
User :   3. Mild patchy bone marrow edema diffusely probably secondary to regional hyperemia
Doctor :   that is after the surgery
User :   yes
Doctor :   ok
User :   4. Triangular fibrocartilage tear
Doctor :   there is constant irritation in the form of trauma to the nerve i think
Doctor :   ther is a damage to ligament also
User :   okay so what does that mean
User :   the surgery was not successful?
User :   or is this a form of healing process
Doctor :   so yuo have take mediction an dgive rest to the part.
User :   thank u
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor